RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nazaraliev, Magomed-Shafi Akhmetovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:449
Abstract pages:464
Full texts:169
References:69
Professor
Doctor of physico-mathematical sciences (1985)
E-mail:

http://www.mathnet.ru/eng/person54959
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/233228

Publications in Math-Net.Ru
2013
1. M. A. Nazaraliev, V. D. Beibalaev, “Dynamic systems described by two differential equations with derivatives of fractional order”, Vladikavkaz. Mat. Zh., 15:1 (2013),  30–40  mathnet
2010
2. M.-Sh. A. Nazaraliev, R. P. Meylanov, V. D. Beybalaev, M. R. Shabanova, “Особенности фазовой траектории фрактального "брюсселятора"”, Matem. Mod. Kraev. Zadachi, 3 (2010),  204–210  mathnet
1970
3. G. A. Mikhailov, M. A. Nazaraliev, “Optimization of the estimate of functional dependencies by the Monte Carlo method”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970),  734–740  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 213–220

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020